Format

Send to

Choose Destination
See comment in PubMed Commons below
J ECT. 2001 Sep;17(3):216-8.

The combined use of bupropion, lithium, and venlafaxine during ECT: a case of prolonged seizure activity.

Author information

1
Department of Psychiatry, St. Louis University, St. Louis, Missouri 63104, USA.

Abstract

There is limited literature addressing the safety of administering electroconvulsive therapy (ECT) to patients concomitantly receiving bupropion monotherapy or in combination with other drugs that may alter the seizure threshold. We describe a prolonged seizure occurring during the first treatment of a course of ECT in an adult patient receiving long-term bupropion therapy, lithium, and venlafaxine.

PMID:
11528316
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Support Center